# SDR AWXA960598

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2245 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT OVERWING WINDOW EXIT INOP.  RECONNECTED CONNECTOR ON BATTERY PACK.  OPS CHECK GOOD.  (M)
